# SDR DALA2017070505223

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 72,888 hours, 54,662 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Lt Engine Epr
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  A FAINT BURNING ODOR BECAME APPARENT THROUGHOUT THE COCKPIT AND CABIN.   AUTO THROTTLES FAILED. NR 1 ENG EPR STUCK AT 1.53 REGARDLESS OF THROTTLE POSITION, EVEN AT SHUTDOWN.  NO CIRCUIT BREAKERS TRIPPED. NO OTHER INDICATIONS. ALL OTHER ENG PARAMETERS NORMAL.   R & R THE LEFT ENG EPR TRANSMITTER IAW MM 77-11-02 -691460.  PERFORMED EPR CHECK WITH AIRDATA BOX. CHECKED NORMAL IAW M M 77-11-311985.   RAN BOTH ENGS. EPR CHECKED GOOD.  COMPLIED WITH PNEU DIST CABIN SMOKE/ODOR T/S W/C 2120-2367. ALSO C/W PNEU SYS DUCT BURNOUT W/C 7100-2619 UP TO STEP 10. -691460- REPLACED COALESCE BAGS. RAN ENGS WITH ANTI-ICE ON. NO ODOR DETECTED.
